Please help!? energy shots?
I have taken energy pills before (2) and I started shaking and I could hardly breathe I ended up in the hospitle. About half an hour ago I drunk a 6 hour energy shot and I started experiencing the same side effects almost immediately. The doctor told me that I could of die when I took the pills.. now I'm laying down with ice and shaking my heart is beating very fast and I'm dizzy.. my question is if I lay down will I be fine? Or later on will it be worst like when I took the pills??
Clearly caffeine is not something your body appreciates.
What you have had is not an overdose but caffeine is powerful and people have died from large amounts.
If you are in doubt, please, go to the hospital.
It's not worth the risk.
I wish you well.
Get back to the doctor before you find yourself in cardiac arrest
Whatever you do, don't fall asleep while your heart rate is very high. It is dangerous.